# SDR SCNA20250127027

- Difficulty date: January 17, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 58,247 hours, 41,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT PACK BLEED TRIP OFF ILLUMINATED DESCENDING FROM FLT390 TO FL380.   PERFORMED BLEED AIR SYS LEAK CHECK REF AMM 36-11-00 BLEED AIR REG FAILED. R/R BLEED AIR REGULATOR ASSY IAW AMM 36-11-3 LEAK AND OPS CHECK REQUIRED.  DEFECT 785437: R/R RH PRE-COOLER VALVE IAW AMM 36-12-2 OPS CHECK GOOD. THIS CLEARS MEL 363-2 MDDR#129206
